Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Discrete real specializations of sesquilinear representations of the braid groups

Nancy Scherich

Algebraic & Geometric Topology 23 (2023) 2009–2028
Abstract

Using Salem numbers, this paper gives real specializations of sesquilinear representations of the braid groups that make the images discrete groups. This method is applied to the Burau, Jones and Lawrence–Krammer representations, and some details on the commensurability of the target groups are given.

Keywords
braid groups, discrete representations of the braid groups, Burau representation, Jones representations, Lawrence–Krammer representation
Mathematical Subject Classification 2010
Primary: 20C08, 57M99
References
Publication
Received: 13 October 2019
Revised: 3 December 2021
Accepted: 16 December 2021
Published: 25 July 2023
Authors
Nancy Scherich
ICERM
Brown University
Providence, RI
United States

Open Access made possible by participating institutions via Subscribe to Open.